# SDR GLBA97025

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 216M284
- Condition: Closed
- Location: Hyd Fill Port
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - LANDING GEAR WOULD NOT EXTEND.  GEAR MANUALLY EXTENDED.  MAINTENANCE REPLACED HYDRAULIC SERVICE VALVE MICROSWITCH.  (M)
